JournalsrsmupVol. 129pp. 71–77

An Identity on Partial Generalized Automorphisms of Prime Rings

  • Shuliang Huang

    Chuzhou University, Chuzhou Anhui, China
An Identity on Partial Generalized Automorphisms of Prime Rings cover
Download PDF

Abstract

Let RR be a prime ring with center Z(R)Z(R), T:RRT:R \,\longrightarrow \,R be a non-zero partial generalized automorphism of RR, LL a Lie ideal of RR, s0,t0s\geq 0, t\geq 0 and n1n\geq 1 fixed integers, such that (us(T(u)u)ut)n=0(u^{s}(T(u)\circ u)u^{t})^{n}=0 for all uLu\in L. If either Char(R)>n+1(R)> n+1 or Char(R)=0(R)=0, then LZ(R)L\subseteq Z(R).

Cite this article

Shuliang Huang, An Identity on Partial Generalized Automorphisms of Prime Rings. Rend. Sem. Mat. Univ. Padova 129 (2013), pp. 71–77

DOI 10.4171/RSMUP/129-5